MathSciNet Relay Station
MathSciNet bibliographic data
MR257611 (41 #2261) 41.15
Taylor, G. D. Approximation by functions having restricted ranges. III. J. Math. Anal. Appl. 27 1969 241–248.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement